# SDR YENA201706260548

- Difficulty date: June 26, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 39,289 hours, 13,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON R2 DOOR SILL FRAME 68, STRINGER 23R.  REMOVED THE CORROSION AND VERIFIED BEYOND LIMITS.  REPAIRED THE AREA IAW SRM 53-41-14-300-001.
